On non-local problems for parabolic equations

Chabrowski J. (1984) On non-local problems for parabolic equations. Nagoya Mathematical Journal, 93 109-131.

Author Chabrowski J.
Title On non-local problems for parabolic equations
Journal name Nagoya Mathematical Journal   Check publisher's open access policy
ISSN 0027-7630
Publication date 1984-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 93
Start page 109
End page 131
Total pages 23
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 43 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 15:31:25 EST by System User